# SDR DALA2022121908197

- Difficulty date: December 16, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 112,974 hours, 16,872 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Adc
- Condition: Faulted
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED  ALT DISAGREE EICAS MESSAGE CA ALT 340, FO 34220, STBY 34500,  FOLLOWED QRH DESENDED TO FL 280 AT 280 ATC INFORMED  WERE AT 280,  CAPT 280, FO 28220 STBY 285,  REMOVED AND REPLACED LEFT ADC IAW AMM 34-12-01, OPS CHECKED GOOD, NO FAULT NOTED, PERFORMED TESTS 30 OK FOR SVC.
